# SDR SWAA2023051747430

- Difficulty date: May 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1 BULLNOSE BIN EMERGENCY LIGHT INOP<[01] REPLACED SEAT ROW 1 BULLNOSE BIN EMERGENCY LIGHT LAMP IAW AMM 33-51-03-960-801. LIGHT STILL INOP.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED ACTION 1 IS COMPLETE;[04] REPARED WIRE W0130-001-20 IN CONNECTOR D11344 PER WDM 35-51-12 AND SWPM 20-61-28. GOOD PERMORMANCE TEST EMERGENCY LIGHT SEAT ROW 1 BULLNOSE BIN   CRIMP TOOL: ID: E3380 S/N: 668539 DUE: 11/2023;[05] CERTIFIED ITEM 4;[06] VERIFIED CORRECTIVE ACTION 4.
